# SDR UIEA200300065

- Difficulty date: November 19, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE THROTTLE STUCK AT POSITION IT WAS IN AT CRUISE POWER.  IT FINALLY CAME LOOSE AT 10,000 FT.  SHUT DOWN ENGINE AT 10,000 FT AND RESTARTED BETWEEN 10,000 FT AND 4,000 FT.  OPERATED OK AFTER START.  INSPECTED NR 3 ENGINE FOR WINDMILLING PER MM 72-00-00 PATE 682, NO DEFECTS NOTED.  INLET AND EXHAUST INSPECTED AND THROTTLE FEEDBACK CABLE CLEANED CLEANED PER MM 72-00-00.  ENGINE RUN COMPLIED WITH PER MM 73-00-00, NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.  (M)
